Year 2019, Volume 48 , Issue 6, Pages 1620 - 1625 2019-12-08

On regular bipartite divisor graph for the set of irreducible character degrees

Roghayeh HAFEZİEH [1]


Given a finite group $G$, the \textit{bipartite divisor graph}, denoted by $B(G)$, for its irreducible character degrees is the bipartite graph with bipartition consisting of $cd(G)^{*}$, where $cd(G)^{*}$ denotes the nonidentity irreducible character degrees of $G$ and the $\rho(G)$ which is the set of prime numbers that divide these degrees, and with $\{p,n\}$ being an edge if $\gcd(p,n)\neq 1$. In [Bipartite divisor graph for the set of irreducible character degress, Int. J. Group Theory, 2017], the author considered the cases where $B(G)$ is a path or a cycle and discussed some properties of $G$. In particular she proved that $B(G)$ is a cycle if and only if $G$ is solvable and $B(G)$ is either a cycle of length four or six. Inspired by $2$-regularity of cycles, in this paper we consider the case where $B(G)$ is an $n$-regular graph for $n\in\{1,2,3\}$. In particular we prove that there is no solvable group whose bipartite divisor graph is $C_{4}+C_{6}$.
bipartite divisor graph, irreducible character degrees, regular graph
  • [1] R. Hafezieh, Bipartite divisor graph for the set of irreducible character degress, Int. J. Group Theory 6 (4), 41-51, 2017.
  • [2] B. Huppert and W. Lempken, Simple groups of order divisible by at most four primes, Proceeding of F. Scorina Gemel State University 16 (3), 64-75, 2000.
  • [3] M.A. Iranmanesh and C.E. Praeger, Bipartite divisor graphs for integer subsets, Graphs Combin. 26, (2010), 95-105.
  • [4] I.M. Isaacs, Character theory of finite groups, Academic Press, New York, 1976.
  • [5] D.M. Kasyoki, Finite Solvable Groups with 4-Regular Prime Graphs, African Institute for Mathematical Sciences, Master Thesis, 2013.
  • [6] M.L. Lewis, Determining group structure from sets of irreducible character degrees, J. Algebra 206, 235-260, 1998.
  • [7] M.L. Lewis, Solvable groups whose degree graphs have two connected components, J. Group Theory 4, 255-275, 2001.
  • [8] M.L. Lewis, An overview of graphs associated with character degrees and conjugacy class sizes in finite groups, Rocky Mountain J. Math. 38, 175-211, 2008.
  • [9] M.L. Lewis and Q. Meng, Square character degree graphs yield direct products, J. Algebra 349, 185-200, 2012.
  • [10] M.L. Lewis and D. L. White, Four-vertex degree graphs of nonsolvable groups, J. Algebra 378, 1-11, 2013.
  • [11] T. Noritzsch, Groups having three complex irreducible character degrees, J. Algebra, 175, 767-798, 1995.
  • [12] H.P. Tong-Viet, Groups whose prime graphs have no triangles, J. Algebra 378, 196- 206, 2013.
  • [13] H.P. Tong-Viet, Finite groups whose prime graphs are regular, J. Algebra 397, 18-31, 2014.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-6486-7736
Author: Roghayeh HAFEZİEH (Primary Author)
Institution: GEBZE TECHNICAL UNIVERSITY
Country: Turkey


Dates

Publication Date : December 8, 2019

Bibtex @research article { hujms656649, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2019}, volume = {48}, pages = {1620 - 1625}, doi = {}, title = {On regular bipartite divisor graph for the set of irreducible character degrees}, key = {cite}, author = {HAFEZİEH, Roghayeh} }
APA HAFEZİEH, R . (2019). On regular bipartite divisor graph for the set of irreducible character degrees. Hacettepe Journal of Mathematics and Statistics , 48 (6) , 1620-1625 . Retrieved from https://dergipark.org.tr/en/pub/hujms/issue/50516/656649
MLA HAFEZİEH, R . "On regular bipartite divisor graph for the set of irreducible character degrees". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1620-1625 <https://dergipark.org.tr/en/pub/hujms/issue/50516/656649>
Chicago HAFEZİEH, R . "On regular bipartite divisor graph for the set of irreducible character degrees". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1620-1625
RIS TY - JOUR T1 - On regular bipartite divisor graph for the set of irreducible character degrees AU - Roghayeh HAFEZİEH Y1 - 2019 PY - 2019 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1620 EP - 1625 VL - 48 IS - 6 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On regular bipartite divisor graph for the set of irreducible character degrees %A Roghayeh HAFEZİEH %T On regular bipartite divisor graph for the set of irreducible character degrees %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 6 %R %U
ISNAD HAFEZİEH, Roghayeh . "On regular bipartite divisor graph for the set of irreducible character degrees". Hacettepe Journal of Mathematics and Statistics 48 / 6 (December 2019): 1620-1625 .
AMA HAFEZİEH R . On regular bipartite divisor graph for the set of irreducible character degrees. Hacettepe Journal of Mathematics and Statistics. 2019; 48(6): 1620-1625.
Vancouver HAFEZİEH R . On regular bipartite divisor graph for the set of irreducible character degrees. Hacettepe Journal of Mathematics and Statistics. 2019; 48(6): 1625-1620.